# SDR CALA2014010290038

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 87,638 hours, 13,992 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP SMOKE GOGGLES & COVER SOILED WITH LIQUID.  REPLACED GOGGLES & COVER OK TO CONTINUE.
